# SDR C2XA03BT111

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135LR
- Aircraft serial: 145251
- Aircraft time: 6,829 hours, 6,719 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Condition: Out Of Position
- Location: Refueling Panel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, FUEL NR 1 LOW LEVEL MESSAGE CAME ON INFLIGHT ON ARRIVAL INTO EWR.  NR 1 FUEL QTY INDICATOR SHOWS ZERO FUEL.  DECLARED EMERGENCY AND LANDED UNEVENTFULLY IN EWR.  MAINTENANCE FOUND REFUELING SWITCH TO BE IN THE OPEN POSITION ON THE REFUELING PANEL.  CLOSED SWITCH OPS, CHECKED GOOD IAW EMB135 AMM 28-11-00, INDICATION CHECKS GOOD.
